# SDR CA140407014

- Difficulty date: April 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 8,090 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED LANDING GEAR SELECTOR WOULD NOT MOVE AFTER TAKEOFF. CHECKLIST CARRIED OUT AND FLIGHT CREW DECIDED TO RETURN TO AIRPORT AFTER CIRCLING SUFFICIENT TIME TO LOWER FUEL WEIGHT TO OBTAIN PROPER LANDING WEIGHT.  ACFT LANDED WITHOUT INCIDENT. INVESTIGATION OF THE LT LANDING GEAR SQUAT SWITCH HARNESS FOUND THE TY-WRAPS SECURING THE HARNESS TO THE TORQUE LINKS HAD FAILED ALLOWING THE HARNESS TO MIGRATE INTO THE MAIN WHEEL ASSY.  THE HARNESS THEN CHAFED THROUGH WHICH CAUSED THE J-HOOK, SOLENOID CIRCUIT BREAKER TO POP NOT ALLOWING THE GEAR HANDLE TO BE MOVED.  WIRES WHERE REPAIRED IAW STANDARD PRACTICES, CIRCUIT BREAKER RESET AND GEAR SWINGS COMPLETED IAW AMM CHAPTER 32.  CHECKED SERVICEABLE.  ACFT RELEASED TO RETURN TO SERVICE.  LT SQUAT SWITCH TO BE REPLACED FOR PRECAUTIONARY REASON AT NEXT MAINTENANCE EVENT.
